# SDR IPXA2016040401642

- Difficulty date: March 15, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 25,535 hours, 15,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378015
- Condition: Gouged
- Location: Bs 1695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, RT AFT FUSELAGE HAS A GOUGE AT APPROXIMATELY 1695, STR 19R, BS 1695 - STR 19R.  REPAIRED IAW EO 5330-60369-A.
